# SDR CALA2024111501157

- Difficulty date: November 13, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N27903
- Make and model: Boeing 787-8
- Aircraft serial: 34823
- Aircraft time: 46,912 hours, 5,847 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Wire
- Condition: Arced
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/O FWD WINDSHIELD HEATING ELEMENT WIRE ARCING FAULT CONFIRMED. LOCALIZED ARCING IN FIRST OFFICERS FORWARD WINDOW WITH WINDOW HEAT ON. REF IMAGE. BEGAN STEPS TO REMOVE FIRST OFFICER WINDSHIELD REF. AMM DMC-B787-A-56-11-01-00A-520A-A UP TO STEP 1.B.(8) COMPLETED REMOVAL OF F/O #1 WINDOW IN REF TO AMM 56-11-01-00A-520A-A STARTED INSTALLATION OF #1 F/O SIDE WINDOW IN REF TO AMM DMC-B787-A-56-11-01-00A-720A-A, COMPLETED  STEPS UP TO AND INCLUDING STEP B.3(H.3). ADD EMP:U260507 CONTINUED INSTALLATION OF F/O #1 WINDOW PER AMM DMC-B787-A-56-11-01-00A-720A-A, COMPLETED UP TO AND INCLUDING STEP C.(4)(U)6)A), PER AMM AN 8 TO 12 HOUR DWELL TIME REQUIRED BEFORE FINAL TORQUE.
